U.S. doctors online nowAsk doctors free
IN
A 22-year-old male asked:

Can escitalopram cause delayed ejaculation and loss of sex drive ? what should i do.please help.

1 doctor answer3 doctors weighed in
Dr. Mara Fiorentino
Psychiatry 37 years experience
SSRI side effects: It is possible that Citalopram and other SSRI antidepressants cause delayed sexual response and lack of libido. It is also possible that there are other medical conditions causing it: diabetes, hypogonadism, etc. Discuss it with your psychiatrist and have a consult with an urologist. If needed, they will change your medication to solve the problem.
Last updated May 8, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.